×

zbMATH — the first resource for mathematics

Über den Grad von Polynomfunktionen auf Verbänden. (German) Zbl 0301.06004

MSC:
06B05 Structure theory of lattices
06D05 Structure and representation theory of distributive lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. Dorninger, Über die Anzahl von Polynomen und Polynomfunktionen auf endlichen Verbänden, J. reine angew. Math., im Druck. · Zbl 0317.06002
[2] H. Hule, Polynome über universalen Algebren, Monatsh. Math.,73 (1969) 329–340. · Zbl 0183.30201 · doi:10.1007/BF01298983
[3] H. Lausch–W. Nöbauer, Algebra of Polynomials, North Holland Pub. Comp., Amsterdam, London (1973).
[4] H. Mitsch, Über Polynome und Polynomfunktionen auf Verbänden, Monatsh. Math.74 (1970), 239–243. · Zbl 0208.29101 · doi:10.1007/BF01303443
[5] H. K. Schuff, Zur Darstellung von Polynomen auf Verbänden, Math. Nachr.11 (1954), 1–4. · Zbl 0055.02303 · doi:10.1002/mana.19540110102
[6] D. Schweigert, Über endliche, ordnungspolynomvollständige Verbände, Monatsh. Math., im Druck. · Zbl 0287.06004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.